Koppelman formulas on Grassmannians
Artikel i vetenskaplig tidskrift, 2010

We construct Koppelman formulas on Grassmannians for forms with values in any holomorphic line bundle as well as in the tautological vector bundle and its dual. As an application we obtain new explicit proofs of some vanishing theorems of the Bott-Borel-Weil type by solving the corresponding -equation. We also relate the projection part of our formulas to the Bergman kernels associated to the line bundles.

Författare

Elin Götmark

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Håkan Samuelsson Kalm

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Henrik Seppänen

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Journal für die Reine und Angewandte Mathematik

0075-4102 (ISSN)

Vol. 640 101-115

Ämneskategorier

Matematik

DOI

10.1515/CRELLE.2010.021